Generalized Inequalities for Quasi-Convex Functions via Generalized Riemann-Liouville Fractional Integrals


Türker R., Kavurmacı Önalan H.

TURKISH JOURNAL OF SCIENCE, vol.7, no.3, pp.219-230, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2022
  • Journal Name: TURKISH JOURNAL OF SCIENCE
  • Journal Indexes: Asos İndeks
  • Page Numbers: pp.219-230
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We establish some new Generalized Hermite-Hadamard-type inequalities involving generalized fractional integrals for quasi-convex functions. Our results are consistent with previous findings in the literature. The analysis used in the proofs is fairly elementary and based on the use of Holder inequality and the power inequality.

Quasi konveks fonksiyonlar için genelleştirilmiş kesirli integraller içeren genelleştirilmiş Hermite-Hadamard tipli eşitsizlikler elde ettik. Elde ettiğimiz sonuçlar literatürdeki önceki sonuçlarla uyumludur. İspatlardaki hesaplamalar temel hesaplamalardır ve kuvvet eşitsizliği ile Hermite-Hadamard eşitsizliği üzerine temellendirilmiştir.